Table of Contents Author Guidelines Submit a Manuscript
International Journal of Differential Equations
Volume 2010, Article ID 254675, 16 pages
http://dx.doi.org/10.1155/2010/254675
Research Article

Convergence of Iterative Methods Applied to Generalized Fisher Equation

Young Researchers Club, Islamic Azad University, Central Tehran Branch, P.O. Box 15655/461, Tehran, Iran

Received 12 April 2010; Accepted 13 September 2010

Academic Editor: Christo I. Christov

Copyright © 2010 Sh. Sadigh Behzadi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. A. Abassy, M. A. El-Tawil, and H. El Zoheiry, “Toward a modified variational iteration method,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 137–147, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. P. K. Brazhnik and J. J. Tyson, “On traveling wave solutions of Fisher's equation in two spatial dimensions,” SIAM Journal on Applied Mathematics, vol. 60, no. 2, pp. 371–391, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. M. Matinfar and M. Ghanbari, “The application of the modified variational iteration method on the generalized Fisher's equation,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 165–175, 2009. View at Publisher · View at Google Scholar
  4. S. T. Mohyud-Din and M. A. Noor, “Modified variational iteration method for solving Fisher's equations,” Journal of Applied Mathematics and Computing, vol. 31, no. 1-2, pp. 295–308, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Matinfar and M. Ghanbari, “Solving the Fisher's equation by means of variational iteration method,” International Journal of Contemporary Mathematical Sciences, vol. 4, no. 5–8, pp. 343–348, 2009. View at Google Scholar · View at Zentralblatt MATH
  6. A.-M. Wazwaz and A. Gorguis, “An analytic study of Fisher's equation by using Adomian decomposition method,” Applied Mathematics and Computation, vol. 154, no. 3, pp. 609–620, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. A. Golbabai and M. Javidi, “A spectral domain decomposition approach for the generalized Burger's-Fisher equation,” Chaos, Solitons and Fractals, vol. 39, no. 1, pp. 385–392, 2009. View at Publisher · View at Google Scholar
  8. M. Javidi, “Modified pseudospectral method for generalized Burger's-Fisher equation,” International Mathematical Forum, vol. 1, no. 29–32, pp. 1555–1564, 2006. View at Google Scholar · View at Zentralblatt MATH
  9. H. N. A. Ismail and A. A. Abd Rabboh, “A restrictive Padé approximation for the solution of the generalized Fisher and Burger-Fisher equations,” Applied Mathematics and Computation, vol. 154, no. 1, pp. 203–210, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. M. Moghimi and F. S. A. Hejazi, “Variational iteration method for solving generalized Burger-Fisher and Burger equations,” Chaos, Solitons and Fractals, vol. 33, no. 5, pp. 1756–1761, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. T. Öziş and C. Köröğlu, “A novel approach for solving the Fisher equation using Exp-function method,” Physics Letters A, vol. 372, no. 21, pp. 3836–3840, 2008. View at Publisher · View at Google Scholar
  12. I. L. El-Kalla, “Convergence of the Adomian method applied to a class of nonlinear integral equations,” Applied Mathematics Letters, vol. 21, no. 4, pp. 372–376, 2008. View at Google Scholar · View at Zentralblatt MATH
  13. S. H. Behiry, H. Hashish, I. L. El-Kalla, and A. Elsaid, “A new algorithm for the decomposition solution of nonlinear differential equations,” Computers & Mathematics with Applications, vol. 54, no. 4, pp. 459–466, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. A.-M. Wazwaz, “Construction of solitary wave solutions and rational solutions for the KdV equation by Adomian decomposition method,” Chaos, Solitons and Fractals, vol. 12, no. 12, pp. 2283–2293, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. M. A. Fariborzi Araghi and Sh. S. Behzadi, “Solving nonlinear Volterra—Fredholm integro-differential equations using the modified Adomian decomposition method,” Computational Methods in Applied Mathematics, vol. 9, no. 4, pp. 321–331, 2009. View at Google Scholar · View at Zentralblatt MATH
  16. A. M. Wazwaz, A First Course in Integral Equations, WSPC, Jersey City, NJ, USA, 1997.
  17. J.-H. He, “Variational principles for some nonlinear partial differential equations with variable coefficients,” Chaos, Solitons and Fractals, vol. 19, no. 4, pp. 847–851, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. S.-Q. Wang and J.-H. He, “Variational iteration method for solving integro-differential equations,” Physics Letters A, vol. 367, no. 3, pp. 188–191, 2007. View at Publisher · View at Google Scholar
  20. J.-H. He, “Variational iteration method—some recent results and new interpretations,” Journal of Computational and Applied Mathematics, vol. 207, no. 1, pp. 3–17, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  21. S. Liao, Beyond Perturbation: Introduction to the Homotopy Analysis Method, vol. 2 of CRC Series: Modern Mechanics and Mathematics, Chapman & Hall/CRC, Boca Raton, Fla, USA, 2004.
  22. S. Liao, “Notes on the homotopy analysis method: some definitions and theorems,” Communications in Nonlinear Science and Numerical Simulation, vol. 14, no. 4, pp. 983–997, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  23. A. Golbabai and B. Keramati, “Solution of non-linear Fredholm integral equations of the first kind using modified homotopy perturbation method,” Chaos, Solitons and Fractals, vol. 39, no. 5, pp. 2316–2321, 2009. View at Publisher · View at Google Scholar
  24. M. Javidi and A. Golbabai, “Modified homotopy perturbation method for solving non-linear Fredholm integral equations,” Chaos, Solitons and Fractals, vol. 40, no. 3, pp. 1408–1412, 2009. View at Publisher · View at Google Scholar